# SDR UALA2013012400415

- Difficulty date: January 23, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 63,519 hours, 23,794 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 BRAKE DRAGING,  NEEDED EXTRA POWER TO TAXI AND PULLED LEFT AND HOT BRAKE AFTER TAKEOFF.   BLED BOTH YELLOW AND GREEN HYDRAULIC BRAKE SYSTEMS PER MM FOR BRAKES 1 AND 2.  ACFT WENT FOR TAXI TEST AND CREW REPORTS ALL BRAKE OPERATION NORMAL.  TEMPS NORMAL AND NO EXCESSIVE POWER NEEDED TO MOVE ACFT.
